# SDR UPS02437804

- Difficulty date: February 28, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT - BS 1600 LBL 2 TO RBL 2 FLOORBEAM UPPER CHORD CHAFED.  FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 51-40-04 FIG 2.
